# SDR QMLA2024022520020

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N642PC
- Make and model: Pilats PC1245
- Aircraft serial: 642
- Aircraft time: 12,762 hours, 16,834 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: UNKNOWN
- Condition: Leaking
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L, B

## Discrepancy

ON APPROACH TO LAND TO PATIENT DROP-OFF,  WHEN IPUTTING THE LANDING GEAR DOWN THE NOSEWHEEL GEAR INDICATION REMAINED ILLUMINATED "UNSAFE" (RED), AND SIMULTANEOUSLY THE HYDR CAWS LIGHT ILLUMINATED. THE TOWER AT EL PASO TOLD ME THAT THE GEAR LOOKED DOWN, BUT NOT LOCKED.  REJECTED THE LANDING, AND REFERENCED THE PC-12/45 QUICK REFERENCE HANDBOOK (QRH) FOR LANDING GEAR MALFUNCTIONS AND PERFORMED THE EMERGENCY GEAR EXTENSION PROCEDURE, USING THE HAND-PUMP. AFTER SEVERAL PUMPS OF THE HAND-PUMP, THE NOSE GEAR AUDIBLY LOCKED, AND SHOWED A "SAFE" (GREEN) INDICATION. I THEN LANDED NORMALLY, AND THEN CALLED MAINTENANCE, AVIATION AND OCC TO REPORT THE IRREGULARITY. SUPPLEMENTAL INFORMATION. REMOVED AND REPLACED RELAY K501.
